# SDR FDEA201910102578

- Difficulty date: October 10, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) INBOARD ACTUATOR HOLE BORE CORRODED.  CORROSION REWORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-44-09.  AN OVERSIZED BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09, AND EA 1-5750-T0350044, PART 1, STEP 1.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
